# SDR DALA2023090807377

- Difficulty date: September 3, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 89,828 hours, 17,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1801 NUMEROUS F/C RIGHT SIDE EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: REPLACED OVHD BATTERY PACK M6756 PER B767 MM 33-51 ALL LIGHTS NOW ILLUMINATE (4598064)
